# SDR UALA2011030801128

- Difficulty date: March 8, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 81,666 hours, 13,192 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 23742941
- Condition: Binding
- Location: Rt Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT DESCENDING OUT OF 10000 240 KNOTS.  RT OB AILERON LOCKOUT ACTUATOR PREVIOUSLY REPLACED. STILL FAULTING ACTUATOR. WORKING REPLACEMENT OF ACTUATOR.  REPLACED RIGHT OTBD AILERON LOCKOUT ACTUATOR. CHECKED OK. AILERON LOCKOUT FAULT AND HYD PRESSURE SWITCH FAULT BALLS SHOW ON LEFT SAM (R524) RESET AND FAULTS CLEARED DUE TO RECENT HITS REPLACED LT SAM. MECHANISM OPERATES SMOOTHLY, NO BINDING.
